# SDR UALA2012012300458

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,114 hours, 5,923 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582233
- Part serial: M5934M5937
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHTS IN UPPER DECK FLASH ON AND OFF.  CEILING PANEL REMOVED L-AISLE BETWEEN DOOR-1L & DOOR-2L B-ZONE TO SEARCH FOR BATTERY PACK.  BATTERY PACK IS PROBABLY ATTACHED TO UNDERSIDE OF UPPER DK FLOORBOARD, ABOVE L-AISLE, APPROX 6 WINDOWS AFT OF DOOR-1L.  BATTERY PACK PCN:585-4495 ETA 1300 FROM LAX, OSTF Y4338. EEL EXIT SIGNS ON BOTH UD DOORS TURN ON DURING FLT.  REPLACED POWER SUPPLY M5934 AND M5937 PER MM AND OPS CHECKS OKAY.
